MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT; CEMENT, BONE, VERTEBROPLASTY

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT; CEMENT, BONE, VERTEBROPLASTY
Catalog Number 0406622015
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Anaphylactic Shock (1703); Hypoxia (1918)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced probable grade 3 anaphylactic shock due to cement, symptoms included widespread hives, hypotension and desaturation.Medical intervention was required and the patient was transferred to the intensive care unit for monitoring.The patient was discharged from hospital the following day and returned home without complications.On day 1, the patient was able to get out of bed.Postural rehabilitation began.The patient is walking and can sit up easily.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.

Brand Name
VERTAPLEX HV RADIOPAQUE BONE CEMENT - UNIT
Common Device Name
CEMENT, BONE, VERTEBROPLASTY
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-IRELAND
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
Manufacturer Contact
kelsey barla
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key25042563
Report Number3015967359-2026-00283
Device Sequence Number9921190
Product Code NDN
UDI-Device Identifier07613327170559
UDI-Public(01)07613327170559(17)270930(10)VGG030
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K211328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0406622015
Device Lot NumberVGG030
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2026
Initial Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown